# SDR IPXA2015032987500

- Difficulty date: March 18, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 67,621 hours, 13,225 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: ARB292042
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING FIXED L/E RIB SUPPORT BRACKET CRACKED NEAR STA XOS1083.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT BRACKET IAW DWG ARB 2920 AND SRM 51-35-01.
